Forum

Question for ladies - why do symptoms get worse at " that time of the month" ?

Or is it just me? Without fail, every month, I have always had an increase in fatigue and pain in my feet and legs/heavy feeling, occasionally I’ll get an increase in buzzing in arms,dizziness,heat sensitivity (no wait, thats anytime of month!) and before this month I had a lot of the weirdness of pulsy/poppy/tremor between my eyebrows, tho this time round it seemed to be more above my right eye. but i know i have a weak right eye so im putting an eye issues down to that. will get reading glasses one day! does anyone else get a worsening of symptoms at their time? I’d understand the increased fatigue if i was anaemic, but results came back saying im not. only thing low is vit d, and since im approaching 2 months on the supplement, still with only minimal effect, ooh i don’t know…

My spasticity and pain always flares up when its time of the month. It’s like the normal horrendous period pain coupled with more pain. So the first 2 days are terrible for me. It always messes my bowels up again too so I end up again a riduclous number of times the first day and then it gradually seems to get to an even keel but not sure if thats neuro or not. Though I did have my bowel affected in my first epeisode.

Perhaps its the increase in body temperature whne its time of the month. I know when I mentioned it on the forum a few months back I wasn’t the only one who noticed a change. Either way I always hope it happens over a weekend or on holiday as I don’t know how I’d cope at work. I’m bad enough with normal period pain and have had to lie down on a patient bed for a few hours waiting for pain killers to kick in before I’m any use so with the added issue I’m not great to be around then.

Hope you feel better.

Reemz

X

Yes, my symptoms are always worse and like you Reemz, my bowel issues (fairly new thing) flare up again.

Mags xx

Hormones :frowning:

Estrogen is helpful to MS. When the levels drop, symptoms increase - which isn’t great if you’re approaching menopause because it means that nice protective effect is about to disappear for good :frowning:

Karen x

Mine too… always so much worse around that time ! :frowning:

Ahhh so thats why. I always wondered and thought maybe temperature. I always get very warm when I’m about to start so put it down to that. You’re a wealth of knowledge Karen :slight_smile:

X

aha! thanks Karen for your knowledge! (((hugs to all us ladies i think are in order)))

xx

Im so glad this question as come up as have had such problems and kept meaning to ask my GP if it can be affected . About 4 days before I start feeling really bad and my symptoms ie dizziness pain weakness come on a lot worse . I didn’t no if I was imagining it !! So it’s nice to no I’m not alone and to hear the reasoning behind it . Thanks this has been very helpful . Sarah x

glad i asked then if it helped you Sarah :slight_smile: ive had bad times of the month from day one but i just thought i was unlucky! now it all makes more sense!

x

Yes it really has helped , been questioning it for along time but like you I thought maybe it’s just bad luck . Oh the joy hey !! As if we don’t have enough problems it’s another to add to the ever growing list !! Lol :slight_smile: Sarah x